# SDR 06FDEA2250

- Difficulty date: June 7, 2006
- Submitted: June 9, 2006
- Operation: Air carrier
- Aircraft: N605FE
- Make and model: Doug MD-11
- Aircraft serial: 48514
- Aircraft time: 47,863 hours, 10,773 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Chafed
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT HAND WING - FORWARD FIXED LEADING EDGE SKIN BETWEEN STA XORS 690 TO XORS 723 FOUND WITH SEVERAL CHAFED MARKS.  REPAIRED AS PER SRM 57-10-00 FIGURE 15 VOLUME I. THIS   REPAIR CLASSIFIED AS MAJOR PER GMM 6-2-100.
